# SDR DALA2015052303468

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EMERGENCY EXIT DOOR 833, SECTION-T INTERNAL STRUCTURE IN PASSENGER CABIN.  REPLACED SECTION-T LOCATED ON EMERGENCY EXIT DOOR 833 INTERNAL STRUCTURE IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040.
